# SDR UPS04M42065

- Difficulty date: March 5, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 210,285 hours, 5,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T65
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 996 RBL 28 FLOOR PNL ATTACHMENT ELONGATED.  REMOVED DAMAGED PORTION OF SEAT TRACK AS PER SRM 51-31-01, V2, R34.  NEW SEAT TRACK REWORKED & SPLICE AS SRM 53-70-00 FIG 1, V1 REV 34.  NEW SEAT TRACK & SPLICE INSTALLED 2/EA AS PER SRM 53-70-00 FIG 1 V1, REV 34.
